×

Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen. (German) Zbl 0157.13401


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Behnke, H., u.P. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Erg. d. Math. 3. Berlin: Springer 1934. · Zbl 0008.36504
[2] Bochner, S., andW. T. Martin: Several complex variables. Princeton: Princeton University Press 1948. · Zbl 0041.05205
[3] ?, andD. Montgomery: Groups on analytic manifolds. Ann. Math.48, 659-669 (1947). · Zbl 0030.07501
[4] Borel, A., u.R. Remmert: Über kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann.145, 429-439 (1962). · Zbl 0111.18001
[5] Bourbaki, N.: Topologie générale. Chap. 3. Paris: Hermann 1960.
[6] ? Intégration. Chap. 3. Paris: Hermann 1965.
[7] Carathéodory, C.: Über das Schwarzsche Lemma bei analytischen Funktionen von zwei komplexen Veränderlichen. Math. Ann.97, 76-98 (1927). · JFM 52.0345.02
[8] ? Über die Abbildungen, die durch Systeme von analytischen Funktionen mehreren Veränderlichen erzeugt werden. Math. Z.34, 758-792 (1932). · JFM 58.0349.01
[9] Cartan, H.: Sur les fonctions de plus variables complexes. Math. Z.35, 760-773 (1932). · JFM 58.0349.02
[10] ? Sui les groupes de transformations analytiques. Act. Sci. Ind. 198. Paris: Hermann 1935. · Zbl 0010.39502
[11] Chevalley, C.: Theory of Lie groups. Princeton: Princeton University Press 1946. · Zbl 0063.00842
[12] van Dantzig, D., u.B. L. van der Waerden: Über metrisch homogene Räume. Abh. Math. Sem. Hamburg6, 367-376 (1928). · JFM 54.0603.04
[13] Forster, O., u.K. J. Ramspott: Über die Darstellung analytischer Mengen. Sb. Bayer. Akad. Wiss., Math.-Naturw. Kl.1963, 89-99 (1964). · Zbl 0123.27104
[14] Grauert, H.: Ein Theorem der analytischen Garbentheorie. Publ. Math.5, 233-292 (1960). · Zbl 0100.08001
[15] ?, u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003
[16] Kaup, W.: Infinitesimale Transformationsgruppen komplexer Räume. Math. Ann.160, 72-92 (1965). · Zbl 0146.31102
[17] Kuhlmann, N.: Projektive Modifikationen komplexer Räume. Math. Ann.139, 217-238 (1960). · Zbl 0118.07602
[18] Lichnerowicz, A.: Géométrie des Groupes de Transformations. Paris: Dunod 1958.
[19] Otte, M.: Beiträge zur Theorie der komplexen Liegruppen. Dissertation Göttingen 1967.
[20] Palais, R.: A global formulation of the Lie theory of transformation groups. Mem. AMS 22 (1957). · Zbl 0178.26502
[21] ? On the existence of slices for actions of non-compact Lie groups. Ann. Math.73, 295-323 (1961). · Zbl 0103.01802
[22] Peschl, E.: Über den Cartan-Carathéodoryschen Eindeutigkeitssatz. Math. Ann.119, 131-139 (1943). · Zbl 0028.22603
[23] Postnikov, M. M.: Investigations in the homotopy theory. AMS Translations (Ser. 2)7, 1-134 (1957). · Zbl 0079.16903
[24] Reiffen, H. J.: Die Carathéodorysche Distanz und ihre zugehörige Differentialmetrik. Math. Ann.161, 315-324 (1965). · Zbl 0141.08803
[25] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[26] Whitney, H.: Local properties of analytic varieties. Princeton: Princeton University Press 1965. · Zbl 0129.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.